Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 11

International Journal of Pure Mathematical Sciences

Volume 11
See as eBook
The product has been placed in your shopping Cart.
P. 1

Lanczos Approach to Noether’s Theorem

Authors: P. Lam-Estrada, José Luis Lopez-Bonilla, R. López-Vázquez

Citation: P. Lam-Estrada et al., "Lanczos Approach to Noether’s Theorem", The Bulletin of Society for Mathematical Services and Standards, Vol. 11, pp. 1-3, 2014

P. 4

An Outline of Cosmology Based on Interpretation of the Johannine Prologue

Authors: Victor Christianto

Citation: V. Christianto "An Outline of Cosmology Based on Interpretation of the Johannine Prologue", The Bulletin of Society for Mathematical Services and Standards, Vol. 11, pp. 4-12, 2014

P. 13

Singular Value Decomposition

Authors: J.H. Caltenco, José Luis Lopez-Bonilla, B.E. Carvajal-Gámez, P. Lam-Estrada

Citation: J.H. Caltenco et al., "Singular Value Decomposition", The Bulletin of Society for Mathematical Services and Standards, Vol. 11, pp. 13-20, 2014

P. 21

N Positive Integers Whose Product is Equal to M-Times of their Sum

Authors: Satish Kumar, Hari Kishan

Citation: S. Kumar and H. Kishan, "N Positive Integers Whose Product is Equal to M-Times of their Sum", The Bulletin of Society for Mathematical Services and Standards, Vol. 11, pp. 21-22, 2014

P. 23

Rotations in Minkowski Spacetime

Authors: I. Guerrero-Moreno, G. Leija-Hernández, José Luis Lopez-Bonilla

Citation: I. Guerrero-Moreno et al., "Rotations in Minkowski Spacetime", The Bulletin of Society for Mathematical Services and Standards, Vol. 11, pp. 23-25, 2014

P. 26

Proof of Four Color Map Theorem by Using PRN of Graph

Authors: H.R. Bhapkar, J.N. Salunke

Citation: H.R. Bhapkar and J.N. Salunke, "Proof of Four Color Map Theorem by Using PRN of Graph", The Bulletin of Society for Mathematical Services and Standards, Vol. 11, pp. 26-30, 2014

P. 31

On Solution of Two-Point Fuzzy Boundary Value Problems

Authors: Hülya Gültekin, Nihat Altinişik

Citation: H. Gültekin and N. Altinişik, "On Solution of Two-Point Fuzzy Boundary Value Problems", The Bulletin of Society for Mathematical Services and Standards, Vol. 11, pp. 31-39, 2014

P. 40

Particle Knots in Toric Modular Space

Authors:

Citation: "Particle Knots in Toric Modular Space", The Bulletin of Society for Mathematical Services and Standards, Vol. 11, pp. 40-44, 2014